ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Generalized (Jordan)left derivations on rings associated with an element of rings

Davvaz, B. and Kamali Ardekani, L. (2017) Generalized (Jordan)left derivations on rings associated with an element of rings. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). pp. 26-38. ISSN 00002-3043

[img]
Preview
PDF
Download (5Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: ring; generalized left derivation; generalized Jordan left derivation; square closed Lie ideal.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 18 Oct 2017 12:34
    Last Modified: 23 Oct 2017 11:17
    URI: http://mathematics.asj-oa.am/id/eprint/2561

    Actions (login required)

    View Item